# SDR ABXA010481

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 9915558109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD ATTACH ANGLE ON RADIAL 5A, FWD SIDE, WAS FOUND TO BE CRACKED. MAINTENANCE REPLACED THE ATTACH ANGLE IAW ABX EA 53120037-006.
